# SDR 05FDEA03356

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT XORS 590.  TRIMMED OUT AS PER FEDEX EA 1-5710-89998.  REPAIR DOUBLER AND ANGLE FABRICATED AND INSTALLED AS PER FEDEX EA 1-5710-89998.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
